Über in sich abgeschlossene Funktionensysteme

2. Mathematisches Institut der Universität:; Dr. B. Nagy

Mathematische Zeitschrift (1938)

  • Volume: 43, page 17-31
  • ISSN: 0025-5874; 1432-1823

How to cite


Universität:, 2. Mathematisches Institut der, and Nagy, Dr. B.. "Über in sich abgeschlossene Funktionensysteme." Mathematische Zeitschrift 43 (1938): 17-31. <http://eudml.org/doc/168752>.

author = {Universität:, 2. Mathematisches Institut der, Nagy, Dr. B.},
journal = {Mathematische Zeitschrift},
pages = {17-31},
title = {Über in sich abgeschlossene Funktionensysteme},
url = {http://eudml.org/doc/168752},
volume = {43},
year = {1938},

AU - Universität:, 2. Mathematisches Institut der
AU - Nagy, Dr. B.
TI - Über in sich abgeschlossene Funktionensysteme
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 17
EP - 31
UR - http://eudml.org/doc/168752
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.